# SDR 2000UALA00818

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 13,061 hours, 2,073 cycles
- Engine: Pwa PW4090
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 62424407
- Part serial: 0035
- Condition: Leaking
- Location: Pax Door
- Component: Evac Sys Door 4, Aircruisers, 62774413
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DOOR 4 LT SLIDE/RAFT FAILED AIR RETENTION CHECK.  FOUND TWO HOLES IN INFLATABLE, ONE IS UPPER TUBE AND ONE IN LOWER TUBE.  PROBABLE CAUSE OF BOTH HOLES APPEARS TO BE CAUSED DURING PACKING.  UNIT IS BEING SENT TO VENDOR FOR REPAIR.
